# SDR CALA2018070301544

- Difficulty date: June 28, 2018
- Submitted: July 3, 2018
- Operation: Air carrier
- Aircraft: N413UA
- Make and model: Airbus A320-232
- Aircraft serial: 470
- Aircraft time: 79,249 hours, 29,810 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: PAD562700000000
- Condition: Scratched
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDOW AT 37A HAS LARGE SCRATCH. REMOVED AND REPLACED CABIN WINDOW REF AMM 56-21-13.
